| Catalog Number |
1012581-19 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The additional graftmaster devices referenced in b5 are filed under separate medwatch report numbers.
Event or Problem Description
It was reported that the patient presented with a free perforation in the right coronary artery.The 3.5x16mm graftmaster covered stent was attempted to be advanced; however, failed to cross due to anatomy.A 2.8x19mm graftmaster was advanced and deployed successfully; however, the perforation was larger than expected.A 2.8x16mm graftmaster covered stent was advanced to the perforation; however, during inflation the device would not inflate even at 20 atmospheres.It was noted the graftmaster met resistance with anatomy during advancement.Therefore, an additional graftmasters 3.5x19mm was attempted to be advanced; however, failed to cross due to anatomy.A 2.8x16mm graftmaster was used to successfully complete the procedure and seal the perforation.There was no adverse patient sequela and no clinically significant in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The reported failure to advance appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.